# SDR USAA2014112500003

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 11,206 hours, 3,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: C0935
- Condition: Defective
- Location: R2 Door
- Part time: 44,434 hours, 16,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE BOTTLE PRESS LOW ON FLIGHT ATTENDANT CID.  PAX DOOR 2R SLIDE BOTTLE PRESS INDICATION WAS GOOD.  CHANGED BOTTLE IAW AMM 25-62-49-0401.
